# SDR UALA2013071604958

- Difficulty date: July 12, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 72,229 hours, 26,478 cycles
- Engine: Pwa PW2040
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Failed
- Location: Oxygen Mask Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PAX O2 DOOR LATCH OPS CHECK, FOUND SEAT ROWS 8L AND 37L WOULD NOT DROP. FURTHER INVESTIGATION FOUND THEM TO BE MECHANICALLY INOPERATIVE.  REMOVED THE OXYGEN DOOR LATCH ASSY'S, R & R DOOR LATCH ASSY HOUSING AND REINSTALLED LATCH ASSY'S AT ROWS 8L AND 37L. OPS CHECKED GOOD IAW AMM 35-21-00-501.
